| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart.Customer reports they were able to clear the alarm.Customer stated that they were able to rewind the insulin pump.Customer reported that the after changing the battery received unexpected restart.No harm requiring medical intervention was reported.The device will not be returned for analysis.